# SDR YENA2022112901164

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE III / FR80 & STGR 27R-28R / CORROSION. TEMPORARY REPAIR. (CONSIDERED AS A MAJOR REPAIR)
